# SDR 2005UALA00851

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 50,818 hours, 28,185 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT SHOWED LE FLAPS IN TRANSIT LIGHT.  AMBER ALERT CALLED IN. A FAILED LEADING EDGE (LE) FLAP AND SLAT CONTROL VALVE INHIBITED FULL EXTENTION OF THE LE FLAPS AND SLATS.  SUBJECT FAILURE CONSIDERED AN ISOLATED INCIDENTCORRECTIVE ACTION:  REPLACED AND TESTED SUBJECT  LE FLAP/SLAT CONTROL VALVE PER MAINTENANCE MANUAL (MM) 737-27-81-81 AND TESTED AUTO SLAT & STANDBY PER 737 MM 27-83-00.  AND ALL OPS CHECKS NORMAL.FAILURE FINDINGS :  TBDMAINTENANCE PROGRAM:  ON-CONDITION
